# SDR MWEA95286

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6003043
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, THE GALLEY AREA EMERGENCY LIGHTS WOULD NOT COME ON WHEN AC BUSES ARE TURNED OFF.  MAINTENANCE REMOVED AND REPLACED BATTERY POWER SUPPLY.  OPS CHECK GOOD AND RETURNED A/C TO SERVICE.
